Advertisement

Psychopharmacology

, Volume 235, Issue 7, pp 2193–2193 | Cite as

Correction to: Clozapine-related neutropenia, myocarditis and cardiomyopathy adverse event reports in Australia 1993–2014

  • Samantha A. Hollingworth
  • Karl Winckel
  • Nargess Saiepour
  • Amanda J. Wheeler
  • Nicholas Myles
  • Dan Siskind
Correction
  • 440 Downloads

Correction to: Psychopharmacology

 https://doi.org/10.1007/s00213-018-4881-0

The authors would like to change the statement found in the results section of the abstract from "There were five reported deaths from neutropenia and cardiomyopathy." to "There were five, 13, and two reported deaths from neutropenia, myocarditis, and cardiomyopathy, respectively."

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  • Samantha A. Hollingworth
    • 1
  • Karl Winckel
    • 1
    • 2
  • Nargess Saiepour
    • 3
  • Amanda J. Wheeler
    • 4
    • 5
  • Nicholas Myles
    • 6
  • Dan Siskind
    • 7
    • 8
  1. 1.School of PharmacyThe University of QueenslandWoolloongabbaAustralia
  2. 2.Princess Alexandra HospitalWoolloongabbaAustralia
  3. 3.School of Public HealthThe University of QueenslandHerstonAustralia
  4. 4.Menzies Health Institute QueenslandMeadowbrookAustralia
  5. 5.Faculty of Medical and Health SciencesUniversity of AucklandGraftonNew Zealand
  6. 6.SA PathologyAdelaideAustralia
  7. 7.Metro South Addiction and Mental Health ServiceWoolloongabbaAustralia
  8. 8.School of MedicineThe University of QueenslandHerstonAustralia

Personalised recommendations